# SDR CA960202008

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 8200 · Water Injection System
- Part: Tank Unit
- Part number: 2220FG
- Condition: Intermittent
- Location: Menthenol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WATER MENTHENOL TANK DOES NOT INDICATE CONTENTS OF TANK IN THE 20-27 RANGE.
